

## INTERNATIONAL CIVIL AVIATION ORGANIZATION

## FOURTH AFRICA-INDIAN OCEAN (AFI) AVIATION WEEK

## SECOND SECURITY AND FACILITATION SYMPOSIUM

Theme: Countering terrorism in Africa through efficient Aviation security and facilitation

(24 May 2017, Gaborone, Botswana)

## PROPOSED WORK PROGRAMME

OPENING CEREMONIES			
09:00 – 09:30 (30 min)	<ul> <li>Welcome and Introduction:</li> <li>Host State Official</li> <li>Representative of AUC Commissioner of Infrastructure and Energy</li> <li>Representative of ICAO Secretary General</li> </ul>		
SESSION 1: BORDER CONTROL- ADOPTING NEW TECHNOLOGY TO IMPROVE BORDER SECURITY AND FACILITATION			
9:30 - 10:45 (1 Hour 15 min)	Moderator: Mr. Raphael Kuuchi – Vice President for Africa, IATA  Rapporteur: ICAO Secretariat  Presentations/Panel discussions:  • Automated Border Control  • Data sharing to enhance boarder control  • Lost and Stolen documents  • Infrastructure and equipment to enhance border control  Plenary Discussions	Panellists:  Mr. Mohamed Khalifa Rahma-ICAO Regional Director, MID Office  Mr. Mabuse M. Pule Director, Immigration Botswana  Mr. Rishi Thakurdin Group Manager, Airports Company South Africa (ACI)  Mr. Francis Xavier Rwego – Special Representative of INTERPOL to the African Union  Mali CAA	
10: 45 – 11.00 (15min)	GROUP PHOTO // COFFEE/TEA BREAK		
SESSION 2: EMERGING THREATS			
11:00 - 12:30 (1Hour 30 min)	Moderator: Mr. Mankopane D. Tshepo Peege ICAO Council member  Rapporteur: Mr. Tefera Mekonnen Director of Air Transport, AFCAC	Panellists:  • Ms. Boni Dibate Regional Director, CANSO Africa affairs  • Capt. Usman Muhtar Director General, Nigeria CAA	

12: 30 – 14:00	Presentations/Panel discussions:	<ul> <li>Mr. Nuno Miguel Fortes         Head of Security &amp; Facilitation         Cape Verde, CAA</li> <li>Col (Rtd) Iya Jillo Gababo -         Manager Aviation Security,         Kenya, CAA</li> <li>Mali CAA</li> <li>Mr. Lee Thian Chye,         Senior Assistant Director of         Security Policy, Ministry of         Transport, Singapore</li> </ul>	
		DEMENT OF AIR TRANSPORT	
SESSION 3: PROMOTING SECURE AND EFFICIENT DEVELOPMENT OF AIR TRANSPORT IN AFRICA			
14:00 – 15:45 (1 Hour 45 min)	Moderator: Mr. J.W. Kabbs Twijuke Chairman, AFI SECFAL Plan Steering Committee  Rapporteur: Mr. Tefera Mekonnen Director of Air Transport, AFCAC  Presentations/Panel discussions:   39 <sup>th</sup> ICAO Assembly resolutions related to Aviation Security and Facilitation.  ICAO TRIP Strategy: benefits and implementation with specific attention to MTRDs and PKD  Implementation of UN Security Council resolutions 2178 and 2309  Implementation of Windhoek declaration and targets  Plenary Discussions	Panellists:  • Mr. Boubacar Djibo Director, ATB, ICAO  • Raphael Bokango ICAO Council Member  • Ms. Christiane Dermarkar ICAO TRIP/PKD Expert  • Mr. Christopher Hornek Manager, Aviation Facilitation IATA, Montreal  • Mr. Ndoh Ngoe Njasawaka Air Transport Specialist, African Union Commission  • Mr. Esono Anguesomo Representative of Equatorial Guinea to ICAO	
15:45 – 16:00	COFFEE/TEA BREAK		
SESSION 4: PROGRESS REPORT ON HUMAN RESOURCE DEVELOPMENT FUND (HRDF)			
16:00 - 16:20 (20 min) SESSION 5: SE	Rapporteur: Mr. Papa Atoumane FALL Director of Safety and Technical Services, AFCAC Presentation by ICAO Administration Bureau  CURITY AND FACILITATION SYMPOSIUM OU	<ul> <li>Mr. Vincent Smith         Director, ADB – ICAO</li> <li>Mr. Zoa Etundi         Cameroon Representative to         ICAO</li> <li>TCOMES AND WAY FORWARD</li> </ul>	
	Facilitators: ICAO and AFCAC		
16:20 – 16:30 (10 min)	<ul> <li>Preliminary outcomes and initiatives of Session 1-4 and Final outcomes of the Symposium.</li> <li>Any Other Business</li> <li>Closing remarks</li> </ul>		
END OF SYMPOSIUM			